# SDR ASAA2019082633469

- Difficulty date: August 23, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 41,744 hours, 12,446 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED UPON RECALL GOES OUT UPON RESET. GROUNDED - YES. RESET #1 PACK CONTROLLER FAULT HISTORY AND VERIFIED NO ACTIVE FAULTS IAW B737-800 AMM 21-51-00. OPERATED #1 PACK IAW AMM 36-00-00 WITH APU BLEED. NO FAULTS\LEAKS NOTED. PERFORMED SECOND PACK ZONE TEMP CNTRL BITE IAW 21-51-00 AND VERIFIED NO ACTIVE FAULTS. GROUND SYSTEM VERIFICATION GOOD. NO CONFIG CHANGES\RESETS REQUIRED.
